Ask an expert
Question

14 Jan 2005

itchy stomach
hi, I am 4 months pregnant and have a rush on my tummy, not all over, necesarry for any concern? I do use cream for strech marks, which could be the reason.

Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Hard to say without seeing it. Perhaps you should stop your cream and see whether it gets better. Show it to your gynaecologist at the next visit.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17924 votes
Vote